# SDR SWAA2024051070143

- Difficulty date: April 3, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 138 REV-.
